# SDR AWXA200200240

- Difficulty date: March 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 62,719 hours, 24,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 60B1002617
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY ESCAPE SYS - POST FLT L4 DOOR DID NOT DEACTIVATE FROM EMERGENCY OPERATION WHEN CATERING OPENED THE DOOR FROM THE OUTSIDE.  THE DOOR ASSIST RESERVOIR DISCHARGED PRIOR TO THE DOOR ROTATING OUT AND BOTH THE LOWER LINER PANEL AND SLIDE COVER CAUGHT ON THE GATE AND WERE DAMAGED.  SLIDE DID NOT DEPLOY.  MX INSTALLED THE DOOR ASSIST RESERVOIR SAFETY PIN AND TROUBLESHOT L4 DOOR FINDING DOOR DISARM CABLE WAS OUT OF ADJUSTMENT.
